잠시만 기다려 주세요. 로딩중입니다.

PENI-MY 및 DIHYDROSTREPTOMYCIN 에 依한 SHOCK 의 1例

A CASE OF ANAPHYLACTIC SHOCK DUE TO AN INJECTION OF PENI-MY AND DIHYDROSTREPTOMYCIN

소아과 1963년 4권 1호 p.80 ~ 85
소속 상세정보
崔基大/Chae, Ki-Dae

Abstract


1) A 17 month old boy received a half dose of Peni-my (procaine penicillin G 300,000 i.u., penicillin G sodium 100,000 i.u.,Dihydrsotreptomycin sulfate 0.25 gm and streptomycin sulfate 0.25 g) and emetin hydrochloride 10 mg 1. M., shortly after injection, suddenly developed nausea, vomiting, pallor, incontinence, foaming secretion from mouth, cyanosis and general convulsion. 2 minutes after the injection the patient fell into collapse with unpalpable pulse, mydriasis, loss of pupil light reflex and cold skin and cessation of heart beat. As there was no response-to Schaefer´s artificial respiration, resusitube was inserted into the airway and mouthto-airway emergency artificial respiration was done. Heart beat and respiration improved 30 minutes after the Peni-my injection but the pulse was weak. Patient gradually became responsive and two hour after the injection the boy was nursed. Two hours later consciousness, respiration and pulse returned to normal. 3 hours later he was sent to home. The treatment was consisted admisistration of 1: 10,000 adrenalin, vitacampher, amicodin, 2014, glucose ephedrine and cortisone. The adrenalin was administered only 2 times 0.1 oc. each.
2) Four months later a second episode of shock appeared immediately following the injection of 0.259m Dihydrostreptomycin for purulent tonsillitis. The physical examis a*ion revealed pallor, cyanosis, asthmatic dyspnea, delirium, weak heart sounds, frequent and weak pulse, slight mydriasis, delayed pupil reaction, rigid extremities and cold skin. It was impossible to insert resusitube into trachea due to trismus. During 50 minutes the patient received 1 :1, 000 adrenalin 5 times 0.2 cc, of every 10 minutes, antihistamin and chlorpromazine. One hour later the cramp ceased, also general condition has been inproved and was sent home 2 hours later.
S) Although the cutaneous reaction of 0.1 cc. of aqueous penicillin G sodium 1, 000 i. u. /cc. was positive, it was questionable whether penicillin played a role in the first peni-my shock.
4) The sensitisation against peni-my and dihydrostreptomycin was probably dcueloped from the administration of peni-my, oil penicillin and dihydrostreptomycin during precee ing 5 months period.
h) The patient probably has an allergic disposition. He had been suffering from generalized eczema following small pox vaccination before the first shock episode.

키워드

원문 및 링크아웃 정보

등재저널 정보

KoreaMed
KAMS